# SDR SWIA97927

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

5 MINUTES AFTER TAKEOFF RECEIVED CARGO SMOKE MESSAGE.  PERFORMED EMERGENCY PROCEDURE AND RETURNED TO AIRPORT.  INDICATION WAS NOT STEADY MESSAGE WOULD GO ON AND OFF.  INSPECTED CARGO BAY AREA, NO SIGN OF SMOKE OR FIRE.  REMOVED AND REPLACED SMOKE DETECTORS IAW MM 26-15-0, OPS CHECKS GOOD.
